Linking over cones and nontrivial solutions for p-Laplace equations with p-superlinear nonlinearity
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, p. 907-919
@article{AIHPC_2007__24_6_907_0,
     author = {Degiovanni, Marco and Lancelotti, Sergio},
     title = {Linking over cones and nontrivial solutions for $p$-Laplace equations with $p$-superlinear nonlinearity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {6},
     year = {2007},
     pages = {907-919},
     doi = {10.1016/j.anihpc.2006.06.007},
     zbl = {1132.35040},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_6_907_0}
}
Degiovanni, Marco; Lancelotti, Sergio. Linking over cones and nontrivial solutions for $p$-Laplace equations with $p$-superlinear nonlinearity. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 907-919. doi : 10.1016/j.anihpc.2006.06.007. http://www.numdam.org/item/AIHPC_2007__24_6_907_0/

[1] Ambrosetti A., Rabinowitz P.H., Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973) 349-381. | MR 370183 | Zbl 0273.49063

[2] Anane A., Simplicité et isolation de la première valeur propre du p-laplacien avec poids, C. R. Acad. Sci. Paris Sér. I Math. 305 (16) (1987) 725-728. | MR 920052 | Zbl 0633.35061

[3] Anane A., Tsouli N., On the second eigenvalue of the p-Laplacian, in: Nonlinear Partial Differential Equations, Fès, 1994, Pitman Res. Notes Math. Ser., vol. 343, Longman, Harlow, 1996, pp. 1-9. | MR 1417265 | Zbl 0854.35081

[4] Bonnet A., A deformation lemma on a C 1 manifold, Manuscripta Math. 81 (3-4) (1993) 339-359. | MR 1248760 | Zbl 0801.57023

[5] Canino A., Degiovanni M., Nonsmooth critical point theory and quasilinear elliptic equations, in: Topological Methods in Differential Equations and Inclusions, Montreal, PQ, 1994, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 472, Kluwer Acad. Publ., Dordrecht, 1995, pp. 1-50. | MR 1368669 | Zbl 0851.35038

[6] Chang K.-C., Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and their Applications, vol. 6, Birkhäuser Boston Inc., Boston, MA, 1993. | MR 1196690 | Zbl 0779.58005

[7] Cingolani S., Degiovanni M., Nontrivial solutions for p-Laplace equations with right-hand side having p-linear growth at infinity, Comm. Partial Differential Equations 30 (8) (2005) 1191-1203. | MR 2180299 | Zbl 1162.35367 | Zbl pre02232663

[8] Corvellec J.-N., Degiovanni M., Marzocchi M., Deformation properties for continuous functionals and critical point theory, Topol. Methods Nonlinear Anal. 1 (1) (1993) 151-171. | MR 1215263 | Zbl 0789.58021

[9] Cuesta M., Eigenvalue problems for the p-Laplacian with indefinite weights, Electron. J. Differential Equations 33 (2001), 9 p. (electronic). | MR 1836801 | Zbl 0964.35110

[10] Degiovanni M., On Morse theory for continuous functionals, Conf. Semin. Mat. Univ. Bari (290) (2003) 1-22. | MR 1998472

[11] Del Pino M., Elgueta M., Manásevich R., A homotopic deformation along p of a Leray-Schauder degree result and existence for u ' p-2 u ' ' +f(t,u)=0, u0=uT=0, p>1, J. Differential Equations 80 (1) (1989) 1-13. | Zbl 0708.34019

[12] Dinca G., Jebelean P., Mawhin J., Variational and topological methods for Dirichlet problems with p-Laplacian, Port. Math. (N.S.) 58 (3) (2001) 339-378. | MR 1856715 | Zbl 0991.35023

[13] Drábek P., Robinson S.B., Resonance problems for the p-Laplacian, J. Funct. Anal. 169 (1) (1999) 189-200. | MR 1726752 | Zbl 0940.35087

[14] Fadell E.R., Rabinowitz P.H., Bifurcation for odd potential operators and an alternative topological index, J. Funct. Anal. 26 (1) (1977) 48-67. | MR 448409 | Zbl 0363.47029

[15] Fadell E.R., Rabinowitz P.H., Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. Math. 45 (2) (1978) 139-174. | MR 478189 | Zbl 0403.57001

[16] Fan X., Li Z., Linking and existence results for perturbations of the p-Laplacian, Nonlinear Anal. 42 (8) (2000) 1413-1420. | MR 1784084 | Zbl 0957.35047

[17] Frigon M., On a new notion of linking and application to elliptic problems at resonance, J. Differential Equations 153 (1) (1999) 96-120. | MR 1682279 | Zbl 0922.35044

[18] García Azorero J., Peral Alonso I., Comportement asymptotique des valeurs propres du p-laplacien, C. R. Acad. Sci. Paris Sér. I Math. 307 (2) (1988) 75-78. | MR 954263 | Zbl 0683.35067

[19] Ioffe A., Schwartzman E., Metric critical point theory. I. Morse regularity and homotopic stability of a minimum, J. Math. Pures Appl. (9) 75 (2) (1996) 125-153. | MR 1380672 | Zbl 0852.58018

[20] Lindqvist P., On the equation div u p-2 u+λu p-2 u=0, Proc. Amer. Math. Soc. 109 (1) (1990) 157-164. | MR 1007505 | Zbl 0714.35029

[21] Lindqvist P., Addendum: “On the equation div u p-2 u+λu p-2 u=0, Proc. Amer. Math. Soc. 116 (2) (1992) 583-584. | Zbl 0787.35027

[22] Liu S., Existence of solutions to a superlinear p-Laplacian equation, Electron. J. Differential Equations 66 (2001), 6 p. (electronic). | MR 1863785 | Zbl 1011.35062

[23] Marino A., Micheletti A.M., Pistoia A., Some variational results on semilinear problems with asymptotically nonsymmetric behaviour, in: Nonlinear Analysis, Sc. Norm. Super. di Pisa Quaderni, Scuola Norm. Sup., Pisa, 1991, pp. 243-256. | MR 1205387 | Zbl 0849.35035

[24] Marino A., Micheletti A.M., Pistoia A., A nonsymmetric asymptotically linear elliptic problem, Topol. Methods Nonlinear Anal. 4 (2) (1994) 289-339. | MR 1350975 | Zbl 0844.35035

[25] Perera K., Nontrivial solutions of p-superlinear p-Laplacian problems, Appl. Anal. 82 (9) (2003) 883-888. | MR 2006534 | Zbl 1039.35043

[26] Perera K., Nontrivial critical groups in p-Laplacian problems via the Yang index, Topol. Methods Nonlinear Anal. 21 (2) (2003) 301-309. | MR 1998432 | Zbl 1039.47041

[27] Perera K., Szulkin A., p-Laplacian problems where the nonlinearity crosses an eigenvalue, Discrete Contin. Dyn. Syst. 13 (3) (2005) 743-753. | MR 2153141 | Zbl 1094.35052

[28] Rabinowitz P.H., Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics, vol. 65, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1986. | MR 845785 | Zbl 0609.58002

[29] Ribarska N.K., Tsachev T.Y., Krastanov M.I., Deformation lemma, Ljusternik-Schnirellmann theory and mountain pass theorem on C 1 -Finsler manifolds, Serdica Math. J. 21 (3) (1995) 239-266. | Zbl 0837.58009

[30] Spanier E.H., Algebraic Topology, McGraw-Hill Book Co., New York, 1966. | MR 210112 | Zbl 0145.43303

[31] Szulkin A., Ljusternik-Schnirelmann theory on C 1 -manifolds, Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (2) (1988) 119-139. | Numdam | Zbl 0661.58009

[32] Szulkin A., Willem M., Eigenvalue problems with indefinite weight, Studia Math. 135 (2) (1999) 191-201. | MR 1690753 | Zbl 0931.35121